# SDR DALA2023012300508

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 86,560 hours, 15,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 1813 ACARS CREW REPORT EMER LIGHTS CAME ON IN FLIGHT TWICE. CORRECTIVE ACTION: EMER LIGHTS CHECKED IAW B767-400 FIM 33-51-00 OPS OK. NO 30 DAY HISTOY (9887200)
